# SDR SWAA970554

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 767
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TERMINAL CHECK, FOUND A 3.5 INCH CRACK ON FUSELAGE SKIN UNDER PAX WINDOW BETWEEN BS 767 AND 787 LT.  REPAIRED PER BOEING SRM.
